# SDR SWAA2022050289869

- Difficulty date: March 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 651FB FWD SIDE 3RD BRACKET FROM O/B END IS CRACKED / [01] REMOVED AND REPLACE R/W T/E PANEL 651FB FWD SIDE 3RD BRACKET FROM O/B END IAW SRM 51-40-02-OG-0 STEP 4.;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION 1
